# SDR UIEA2025060600733

- Difficulty date: June 7, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N864GT
- Make and model: Boeing 747-8F
- Aircraft serial: 60117
- Aircraft time: 30,419 hours, 5,489 cycles
- Engine: Ge GENX2B67B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 3
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, X, J
- Precautionary procedure: C

## Discrepancy

ENGINE 3 FAILURE ON TAKEOFF ROLL AT 110 KNOTS REJECTED TAKEOFF AND CLEARED RUNWAY.  NR 3 ENG BORESCOPE INSPECTION PERFORMED IAW AMM 72-00-00-290-801-G00, FOUND HPC STAGE 7 & 8, 9 WHOLE STAGE SERIOUS DAMAGE,   BORE PLUG INSTALLED IAW AMM 72-00-00/601. FOUND DAMAGE OUT OF LIMITS. ENGINE 3 N2 LOCKED OUT FOR FERRY FLIGHT AS PER AMM 70-00-30/201. LP 1977855 - M13-M15 - ICN - 20JUN25: REPLACED NO.3 ENGINE AND OPERATION TEST AND LEAK CHECK NORMAL  WORK CARD B-72-099-00-01 IPC 71-00-10-01 ITEM 5. ACCOMP PAR-C2092 REMOVED N1, N2 ROTOR LOCKING TOOL AND INSTALLED ALL FAN BLADES SET AND SPINNER CONE AND RE-INSTALLED THE BORESCOPE DRIVE PAD COVER AS PER AMM 71-00-30, 72-22-02, 72-22-01, 72-00-00. ENG SER NR 959440
